# SDR VNAA2012092000017

- Difficulty date: September 20, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 20,872 hours, 21,377 cycles
- Engine: Ge CF343B1
- Engine time: 7,023 hours, 5,763 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: US0093
- Condition: Failed
- Location: Thrust Reverser
- Part time: 6,134 hours, 6,162 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT REVERSER UNLOCK MESSAGE AT ALTITUDE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED LEFT THRUST REVERSER PER MEL.  AIRCRAFT RELEASED FOR SERVICE.  MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED LEFT THRUST REVERSER POWER DRIVE UNIT (PDU), PERFORMED CHECKS AND CLEARED DEFERRAL.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
